# SDR HNAA2014012900023

- Difficulty date: January 29, 2014
- Submitted: January 29, 2014
- Operation: Air carrier
- Aircraft: N931HA
- Make and model: Dhav DHC8102
- Aircraft serial: 132
- Aircraft time: 63,046 hours, 70,268 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: 61047811
- Part serial: JAX029
- Condition: Inoperative
- Location: Emergency Light
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EMERGENCY EXIT SIGN AT ROW 4, AFT FACING IS INOPERATIVE.  R & R EMERGENCY LIGHT BATTERY AT ROW 3.  SECURED FILLER PANEL AND PSU WITH ATTACHED HARDWARE.  OPS CHECKED GOOD.
